Menstruation Becomes Large And Irregular After Consumption Of Primolut?
Morning,. I am a woman of 24 years and not married. Last month, my period was long. From February 3 to February 20, the blood began to be large again on February 28. Between the 20th and 28th, blood continues to flow out. I went to the doctor on 7 March, then was given primolut for 5 days. 10 menstruation stops. And yesterday the 15th of blood returned a lot. The question is, what comes out including menstrual blood? Or blood disease? Thank you very much.
Good morning. Thank you for asking HealthReplies.com.
The use of primolut is a drug that contains the hormone in the form of norethistherone which is usually used when there is abnormal bleeding, delaying menstrual periods. And must be given by a doctor. Related to the condition of the mother that occurs bleeding should be investigated first the cause of bleeding because it can be
Disorders of blood clots Tumors or lumps in the reproductive tract Polyps in the mouth area of the uterus This should be consulted with doctors, especially obstetricians, so that the exact cause can be known. In this regard, several things that are critical are
Excessive bleeding Pale Pulse is firmer Very weak Very faint Happens Thus the information we can convey. Thank you